Volume 9 (2005)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Singular Lefschetz pencils

Denis Auroux, Simon K Donaldson and Ludmil Katzarkov

Geometry & Topology 9 (2005) 1043–1114

DOI: 10.2140/gt.2005.9.1043

Forward citations
R I Baykur, Kähler decomposition of 4–manifolds, Algebraic & Geometric Topology 6 (2006) 1239
R I Baykur, Existence of Broken Lefschetz Fibrations, International Mathematics Research Notices (2008)
R İ Baykur, Topology of broken Lefschetz fibrations and near-symplectic four-manifolds, Pacific Journal of Mathematics 240 (2009) 201
D T Gay, R Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geometry & Topology 11 (2007) 2075
M J D Hamilton, On the conformal systoles of four-manifolds, manuscripta mathematica 121 (2006) 417
J Kȩdra, Y Rudyak, A Tralle, On fundamental groups of symplectically aspherical manifolds II: Abelian groups, Mathematische Zeitschrift 256 (2007) 825
J Latschev, Closed forms transverse to singular foliations, manuscripta mathematica 121 (2006) 293
Y Lekili, R İ Baykur, Wrinkled fibrations on near-symplectic manifolds, Geometry & Topology 13 (2009) 277
T Perutz, Lagrangian matching invariants for fibred four-manifolds: I, Geometry & Topology 11 (2007) 759
T Perutz, Lagrangian matching invariants for fibred four-manifolds: II, Geometry & Topology 12 (2008) 1461
M Usher, Vortices and a TQFT for Lefschetz fibrations on 4–manifolds, Algebraic & Geometric Topology 6 (2006) 1677
J Williams, The h–principle for broken Lefschetz fibrations, Geometry & Topology 14 (2010) 1015